Department of Mathematical Sciences

Research Output

An Analysis of Introductory University Programming Courses in the UK

Murphy, E., Crick, T. & Davenport, J., 21 Sep 2016, Bath: University of Bath, 14 p.

Research output: Working paper

Open Access
File
49 Downloads (Pure)

An analysis of some diverse approaches to modelling terrestrial net primary productivity

Adams, B., White, A. & Lenton, T. M., Oct 2004, In : Ecological Modelling. 177, 3-4, p. 353-391

Research output: Contribution to journalArticle

72 Citations (Scopus)

An ant colony algorithm for recycling waste collection

Reed, M. & Evering, R., May 2012, Bioinspired Optimization Methods and their Applications: proceedings of the Fifth International Conference on Bioinspired Optimization Methods and their Applications. Filipic, B. & Silc, J. (eds.). Ljubljana, Slovenia: Jozef Stefan Institute, p. 221-230 10 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

An ant colony algorithm for the multi-compartment vehicle routing problem

Reed, M., Yiannakou, A. & Evering, R., 1 Feb 2014, In : Applied Soft Computing. 15, p. 169-176 8 p.

Research output: Contribution to journalArticle

Open Access
File
121 Citations (Scopus)
354 Downloads (Pure)

An application of the backbone decomposition to supercritical super-Brownian motion with a barrier

Kyprianou, A. E., Murillo-Salas, A. & Pérez, J. L., Sep 2012, In : Journal of Applied Probability. 49, 3, p. 671-684 14 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

An approach to symmetric spaces of rank one via groups of Heisenberg type

Cowling, M., Dooley, A., Korányi, A. & Ricci, F., 1998, In : Journal of Geometric Analysis. 8, 2, p. 199-237

Research output: Contribution to journalArticle

58 Citations (Scopus)

An asymmetric Arzela-Ascoli theorem

Collins, J. & Zimmer, J., 1 Jun 2007, In : Topology and Its Applications. 154, 11, p. 2312-2322 11 p.

Research output: Contribution to journalArticle

File
21 Citations (Scopus)
120 Downloads (Pure)

An autologistic model for the spatial distribution of wildlife

Augustin, N. H., Mugglestone, M. A. & Buckland, S. T., 1 Dec 1996, In : Journal of Applied Ecology. 33, 2, p. 229-247 19 p.

Research output: Contribution to journalArticle

211 Citations (Scopus)

An Automatic Blues Band

ffitch, J. & Brothwell, A., Mar 2008, Proceedings of the 6th International Linux Audio Conference. Barknecht, F. & Rumori, M. (eds.). Kunsthochscule für Medien Köln: Tribun EU, Gorkeho 41, Bruno 602 00, p. 12-17 6 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

File
34 Downloads (Pure)

Anchored burning bijections on finite and infinite graphs

Gamlin, S. L. & Járai, A. A., 16 Dec 2014, In : Electronic Journal of Probability. 19, p. 1-23 117.

Research output: Contribution to journalArticle

Open Access
File
3 Citations (Scopus)
111 Downloads (Pure)

Ancient multiple-layer solutions to the Allen-Cahn equation

Pino, M. D. & Gkikas, K. T., 1 Dec 2018, In : Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 148, 6, p. 1165-1199 35 p.

Research output: Contribution to journalArticle

Ancient shrinking spherical interfaces in the Allen-Cahn flow

del Pino, M. & Gkikas, K. T., 1 Jan 2018, In : Annales De L Institut Henri Poincare: Analyse Non Linéaire. 35, 1, p. 187-215 29 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

And/or trees: a local limit point of view

Broutin, N. & Mailler, C., 1 Aug 2018, In : Random Structures and Algorithms. 53, 1, p. 15–58 44 p.

Research output: Contribution to journalArticle

Open Access
File
2 Citations (Scopus)
21 Downloads (Pure)

A necessary condition for dispersal driven growth of populations with discrete patch dynamics

Guiver, C., Packman, D. & Townley, S., 7 Jul 2017, In : Journal of Theoretical Biology. 424, p. 11-25

Research output: Contribution to journalArticle

Open Access

An epsilon-regularity result for generalized harmonic maps into spheres

Moser, R., 2003, In : Electronic Journal of Differential Equations. 2003, 1, p. 1-7 7 p.

Research output: Contribution to journalArticle

An Erdős-Kac law for local solubility in families of varieties

Loughran, D. & Sofos, E., 8 Aug 2018, (Accepted/In press) In : Selecta Mathematica.

Research output: Contribution to journalArticle

Open Access

A network approach to topic models

Gerlach, M., Peixoto, T. P. & Altmann, E. G., 18 Jul 2018, In : Science Advances. 4, 7, p. 1-12 12 p., eaaq1360.

Research output: Contribution to journalArticle

Open Access
24 Citations (Scopus)

An euler-poisson scheme for Lévy driven SDEs

Ferreiro-Castilla, A., Kyprianou, A. & Scheichl, R., Mar 2016, In : Journal of Applied Probability. 53, 1, p. 262-278

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
28 Downloads (Pure)

An evaluation of the safety and efficacy of simultaneous bilateral total knee arthroplasty

Leonard, L., Williamson, D. M., Ivory, J. P. & Jennison, C., 2003, In : Journal of Arthroplasty. 18, 8, p. 972-978 7 p.

Research output: Contribution to journalArticle

71 Citations (Scopus)

An evaluative study on ESO and SIMP for optimising a cantilever tie-beam

Edwards, C. S., Kim, H. A. & Budd, C. J., 2007, In : Structural and Multidisciplinary Optimization. 34, 5, p. 403-414 12 p.

Research output: Contribution to journalArticle

31 Citations (Scopus)

A new approach for calculating the real stability radius

Freitag, M. A. & Spence, A., 23 Nov 2013, In : BIT Numerical Mathematics. 54, 2, p. 381-400 20 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

A new framework for multi-parameter regularization

Gazzola, S. & Reichel, L., 1 Sep 2016, In : BIT Numerical Mathematics. 56, 3, p. 919-949 31 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

A new frequency-uniform coercive boundary integral equation for acoustic scattering

Spence, E. A., Chandler-Wilde, S. N., Graham, I. G. & Smyshlyaev, V. P., Oct 2011, In : Communications on Pure and Applied Mathematics. 64, 10, p. 1384-1415 32 p.

Research output: Contribution to journalArticle

File
27 Citations (Scopus)
112 Downloads (Pure)

A new look at duality for the symbiotic branching model

Hammer, M., Ortgiese, M. & Vollering, F., 30 Sep 2018, In : Annals of Probability. 46, 5, p. 2800-2862 63 p.

Research output: Contribution to journalArticle

Open Access
File
31 Downloads (Pure)

A new method for mass transport problems with an application to haemofilters

Britton, NF., 1992, In : SIAM Journal on Applied Mathematics. 52, 3, p. 630-650 21 p.

Research output: Contribution to journalArticle

A new multiscale finite element method for high-contrast elliptic interface problems

Chu, C. C., Graham, I. G. & Hou, T. Y., Oct 2010, In : Mathematics of Computation (MCOM). 79, 272, p. 1915-1955 41 p.

Research output: Contribution to journalArticle

File
105 Citations (Scopus)
108 Downloads (Pure)
31 Citations (Scopus)

A Newton-based method for the calculation of the distance to instability

Freitag, M. A. & Spence, A., 15 Dec 2011, In : Linear Algebra and its Applications. 435, 12, p. 3189-3205 17 p.

Research output: Contribution to journalArticle

Open Access
23 Citations (Scopus)
Open Access
File
19 Citations (Scopus)
115 Downloads (Pure)
Open Access
File
19 Citations (Scopus)
112 Downloads (Pure)

An explicit construction of the McKay correspondence for A-Hilb C3

Craw, A., 15 Mar 2005, In : Journal of Algebra. 285, 2, p. 682-705

Research output: Contribution to journalArticle

File
11 Citations (Scopus)
86 Downloads (Pure)
737 Citations (Scopus)

An explicit radial cavitation solution in nonlinear elasticity

Sivaloganathan, J., Spector, K. P. & Spector, S. J., 2002, In : Mathematics and Mechanics of Solids. 7, p. 87--93 7 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

An extension of de Leeuw's theorem to the n-dimensional rotation group

Dooley, A. H. & Gaudry, G. I., 1984, In : Annales de l'institut Fourier. 34, 2, p. 111-135

Research output: Contribution to journalArticle

14 Citations (Scopus)

An Eyring–Kramers law for the stochastic Allen–Cahn equation in dimension two

Berglund, N., Di Gesù, G. & Weber, H., 28 Apr 2017, In : Electronic Journal of Probability. 22, 0, p. 1-27 27 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

An F test for linear models with functional responses

Shen, Q. & Faraway, J., 2004, In : Statistica Sinica. 14, 4, p. 1239-1257 19 p.

Research output: Contribution to journalArticle

79 Citations (Scopus)

An image warping approach to spatio-temporal modelling

Aberg, S., Lindgren, F., Malmberg, A., Holst, J. & Holst, U., 2005, In : Environmetrics. 16, 8, p. 833-848

Research output: Contribution to journalArticle

8 Citations (Scopus)

An index for Hamiltonian systems with a natural order structure

Toland, J., 1986, Nonlinear Functional Analysis and its Applications. Singh, S. P. (ed.). Dordrecht, Geramny: Springer, p. 147-160 (NATO ASI Series C; vol. 173).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

An inordinate fondness for species with intermediate dispersal abilities

Ashby, B., Shaw, A. & Kokko, H., 2 Mar 2020, In : Oikos. 129, 3, p. 311-319 9 p.

Research output: Contribution to journalArticle

Open Access
File
6 Downloads (Pure)

An integral for a reaction-diffusion system

Britton, N. F., 1991, In : Applied Mathematics Letters. 4, 1, p. 43-47 5 p.

Research output: Contribution to journalArticle

An introduction to motivic integration

Craw, A., 2004, Strings and Geometry. Douglas, M., Gauntlett, J. & Gross, M. (eds.). AMS and Clay Mathematics Institute, Vol. 3. p. 203-225

Research output: Chapter in Book/Report/Conference proceedingChapter

An introduction to some modern aspects of harmonic analysis

Dooley, A. H., 1996, Proceedings of the Centre for Mathematics and its Applications (CMA Proceedings)). Cranny, T. & Hutchinson, J. (eds.). Australian National University Press, Vol. 34. p. 35-76 (CMA Proceedings).

Research output: Chapter in Book/Report/Conference proceedingChapter

An introduction to the finite and infinite dimensional reduction methods

del Pino, M. & Wei, J., 2016, Geometric Analysis Around Scalar Curvatures. Han, F., Xu, X. & Zhang, W. (eds.). World Sci. Publ., Hackensack, NJ, p. 35-118 84 p. (Lecture Notes Series Institute for Mathematical Sciences. National University of Singapore; vol. 31).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

2 Citations (Scopus)

An intuitive Bayesian spatial model for disease mapping that accounts for scaling

Riebler, A., Sørbye, S. H., Simpson, D. & Rue, H., 1 Aug 2016, In : Statistical Methods in Medical Research. 25, 4, p. 1145-1165

Research output: Contribution to journalArticle

38 Citations (Scopus)

An investigation of the disparity in estimates of microfilaraemia and antigenaemia in lymphatic filariasis surveys

Cano, J., Moraga, P., Nikolay, B., Rebollo, M. P., Okorie, P. N., Davies, E., Njenga, S. M., Bockarie, M. J. & Brooker, S. J., 21 Jun 2015, In : Transactions of the Royal Society of Tropical Medicine and Hygiene. 109, 8, p. 529–531 3 p.

Research output: Contribution to journalArticle

Open Access
5 Citations (Scopus)

An isoperimetric estimate and W1,p-quasiconvexity in nonlinear elasticity

Müller, S., Sivaloganathan, J. & Spector, S. J., 1 Mar 1999, In : Calculus of Variations and Partial Differential Equations. 8, 2, p. 159-176 18 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)
14 Citations (Scopus)